# SDR DALA2025120108760

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER AFT UTILITY AREA BEAM WITH CORROSION AT FR65+540MM, -Y=320.   REPLACED INTERCOSTAL IAW A319 SRM TASK 51-72- 11-911-001. (1328624).
